# SDR UIEA2023070600719

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 93,382 hours, 15,760 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK - WEB AND STIFFENER, LH WING INBD FIXED T/E BEAM OUTBD END WBL 429.47( 1) PERFORM EI T2023A57M-1568 REV 0. 2) ACCOMPLISHED IAW EI T2023A57M-1568 REV 1. 3) JOB COMPLETED AND CONDITION CHECK NORMAL. PN 65B10865-3 )
